MAUDE Adverse Event Report: APPLIED MEDICAL RESOURCES VOYANT® MARYLAND FUSION DEVICE; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

APPLIED MEDICAL RESOURCES VOYANT® MARYLAND FUSION DEVICE; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Model Number EB215
Medical Device Problem Code Self-Activation or Keying (1557)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/23/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The event unit is expected to return to applied medical for evaluation.A follow-up report will be submitted upon completion of investigation.
 
Event or Problem Description
Procedure performed: unknown.Event description: [original french event description].Ai translation: on (b)(6)2024, in the gynecology unit, the device starts coagulation by triggering the clamp without pressing the start button.Conversely, the button stops coagulation.This is an isolated incident.Incident with no consequences for the patient.Intervention: unknown.Patient status: no clinical impact to the patient.
 
Additional Manufacturer Narrative
The event unit was returned to applied medical for evaluation.Functional testing was performed on the event unit where rf energy was not delivered when pressing the fuse switch button.Therefore, the complainant¿s experience of unintended rf output could not be replicated or confirmed.Applied medical has reviewed the details surrounding the event and related products and is unable to determine the exact cause of the reported event based on the evaluation of the returned unit.Applied medical has performed a historical trend analysis and review of production records and no relevant documentation was identified.
 
Event or Problem Description
Procedure performed: unknown.Event description: [original french event description].Ai translation: on (b)(6) 2024, in the gynecology unit, the device starts coagulation by triggering the clamp without pressing the start button.Conversely, the button stops coagulation.This is an isolated incident.Incident with no consequences for the patient.Intervention: unknown.Patient status: no clinical impact to the patient.

Brand Name
VOYANT® MARYLAND FUSION DEVICE
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
APPLIED MEDICAL RESOURCES
22872 avenida empresa
rancho santa margarita CA 92688
Manufacturer Contact
ashleigh mendez
22872 avenida empresa
rancho santa margarita, CA 92688
9497135359
MDR Report Key20525702
Report Number2027111-2024-00883
Device Sequence Number8119561
Product Code GEI
UDI-Device Identifier00607915139353
UDI-Public(01)00607915139353(17)260416(30)01(10)1486331
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K200598
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Pharmacist
Type of Report Initial,Followup
Report Date (Section B) 01/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/16/2026
Device Model NumberEB215
Device Catalogue Number101476434
Device Lot Number1486331
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/04/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date10/24/2024
Supplement Report FDA Received Date01/30/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/17/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
GENERATOR
Patient SexUnknown